# SDR AALA202504300562

- Difficulty date: March 22, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 35,472 hours, 15,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL FROM BS 727 TO BS 847, S25L. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.    TRANSITION PANEL WAS NOT REPLACED.  TRANSITION PANEL WAS REPAIRED PER SRM 53-00-53-2R PROCEDURE 6 AND AARD 51-00-05-1.
